# SDR V0XD20220915001

- Difficulty date: September 15, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 45612
- Aircraft time: 40,067 hours, 31,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL Y=479.0 BRACKET AFT OF LATERAL FLOOR BEAM: CORRECTIVE ACTION: FABBED NEW ANGLE REPAIR AND FILLER INSTALLED ON LBL Y=479.0 AFT OF LATERAL FLOOR BEAM IAW EMB 145 SRM 53-00-10 AND SRM 51-30-01
